Library Header Image
LSE Research Online LSE Library Services

Asymmetries and non-linearities in economic activity

Mele, Antonio and Fornari, Fabio (1997) Asymmetries and non-linearities in economic activity. Applied Financial Economics, 7 (2). pp. 203-206. ISSN 0960-3107

Full text not available from this repository.
Identification Number: 10.1080/096031097333772
Item Type: Article
Official URL:
Additional Information: © 1997 Routledge
Divisions: Financial Markets Group
Subjects: H Social Sciences > HG Finance
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 18 Jul 2008 09:55
Last Modified: 20 Aug 2021 01:32

Actions (login required)

View Item View Item